# SDR USAA20100510SB070

- Difficulty date: May 8, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - DURING FLIGHT, CREW REPORTED THE CAPTAIN'S FIRE WARNING CUTOUT LIGHT ILLUMINATED WITH NO OTHER FIRE WARNING INDICATIONS.  AFTER NR 2 ENGINE LOOP-B DISCOVERED, NORMAL FIRE WARNING TEST COMPLETE USING LOOP-A NR 2 ENGINE.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FIRE WARNING CUTOUT SWITCH.  OPERATIONAL CHECK GOOD PER MM 33-15-00-5 AND 26-12-00.
